Is ok to use a topical anti inflammatory?

Is ok to use a topical anti inflammatory?

A MyHemophiliaTeam Member said:

I use Diclofenac cream with no problems. I can take small doses of NSAIDS infrequently, but they don't "sit well" with my guts...and they REALLY cause bleeding/bruising problems for me. (I still use them because my "real" pain meds got taken away with all of the federal guidelines and opiate epidemic B.S., but it is VERY unwise to use them, the NSAIDS)

posted over 1 year ago
A MyHemophiliaTeam Member said:

What is your diagnosis? Generally if bleeding isn't present topical anti inflammatory meds are safe ... We are told to refrain from aslrin and nsaids. They say this due to the potential of stomach bleeding. I've used MANY nsaids and anti imflammatory medications without any negative impact.

Consult with your HTC if course but my advice (non medical professional) is go for it!

Good luck!

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in